# SDR AALA202205209815

- Difficulty date: April 24, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A300*
- Aircraft serial: 4885
- Aircraft time: 33,856 hours, 12,840 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6118
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 21,634 hours, 8,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK WITH PACKS RUNNING SEEM TO BE SLIGHTLY BETTER WITH PACK WAS SELECTED OFF BUT STILL PRESENT. SMELLED AT GATE WITH APU AND PACKS. RETURNED AGAIN ON DESCENT AT IDLE. **SUPPLEMENTAL REPORT FOR AALA202204279815:  MAINTENANCE FOUND EXCESSIVE OIL IN THE APU INLET AND COMPRESSOR. CLEANED RESIDUAL OIL FROM APU INLET AND COMPRESSOR PER TASK CARDS 26T31049006 AND 26L31049009. MAINTENANCE FOUND HYDRAULIC FLUID FROM WHEEL WELL TO APU AIR INTAKE DUE TO THE HYDRAULIC POWER TRANSFER UNIT (PTU) LEAKING AND REPLACED IT PER AMM 29-26-41. ( AALA202205203936) CLEANED BELLY OF AIRCRAFT FROM THE WHEEL WELLS TO THE APU COMPARTMENT PER TASK CARDS 26L00021002, 26L00021004, 26T31049006, 26T31049009 AND ACCOMPLISHED AN APU COMPRESSOR WASH PER AMM 49-00-00. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS OR ODORS NOTED. **(CLOSED)
